Solarplaza Summit | Baltics

This event has been held already. View our new edition here

Thursday 14 March 2024

Program


08:30

Registration & Welcome Coffee

45 min.

Session Topics:

09:15

Opening & Welcome by Solarplaza

presentation

15 min.

Celina Gundlach

Solarplaza

Session Topics:

Session 1

Overview of the Baltic PV Markets

09:30

Get Up to Date With the Baltic PV Markets

presentation

30 min.

The Baltic countries have accelerated rapidly in terms of deploying new PV capacity in the last few years, and tall countries have made strong commitments to renewable energy. This presentation will offer insights into the current state of the Baltic PV market, and provide valuable information for individuals and organizations interested in investing or operating in the Baltic utility-scale solar energy sector.

Johan Lindahl

Becquerel Sweden

Session Topics:
  • What is hot in the market?
  • Overview of ongoing and upcoming market trends
  • Overview of market split (Residential/C&I/Utility)
  • Cost competitiveness of solar in the Baltics

10:00

Understanding the Permitting Landscape for Utility-Scale Project Development in the Baltic countries

panel

45 min.

This session will consist of a short presentation and a panel

Explore the evolving legal landscape impacting greenfield utility-scale PV plant permitting, gain insights into the latest rules and incentives, and understand the PV permitting process and timelines for a broader perspective on rolling out new solar projects in the Baltic states.

moderator

Vaidotas Puklevičius

Walless

Jelena Dilienė

National Energy Regulatory Council

Margarita Escobar

OECD

Tadas Navickas

Sunly

Paulius Zapolskis

TGS Baltic

Session Topics:
  • Exploring the impact of recent land law amendments on greenfield PV plant permitting 
  • Getting a clear picture of the latest rules and solar incentives 
  • Utility-scale PV permitting roadmap and timeline  

10:45

Morning Networking Break

At our conference last year, an impressive 93% of attendees were able to make valuable business connections. Don’t miss out!

Session Topics:

Session 2

Technological Innovations: How to Stay Ahead of the Curve

11:30

Maximizing the Potential of Hybrid Assets in the Baltics

panel

35 min.

moderator

Nicola Kopij Zanin

Solarplaza

Rytis Kėvelaitis

Energy Unlimited

Anna Rozīte

AJ Power Group

Vigars Kaktinieks

PurpleGreen

Session Topics:

12:05

Scaling Solar Projects in the Baltics with Storage and Efficient Technology Applications

panel

35 min.

Large-scale battery energy storage systems will be crucial for the next stage of renewable energy market growth. But how do you successfully build a business case for a BESS? This session will give some main pointers and examples.

moderator

Nicola Kopij Zanin

Solarplaza

Andrius Karazinas

Lithuanian Solar Energy Association (LSEA)

Jonas Vaišnys

Evecon

Edvardas Norkeliūnas

Fusebox

Session Topics:

12:40

Advancing the Baltic Energy Transition: Utility-Scale Energy Storage Systems and PV Inverters

presentation

20 min.

Paweł Bartosik

Sungrow

Session Topics:

13:00

Networking Lunch

Our networking app makes it easy to schedule one-on-one meetings with any of the 150+ attendees and 20+ speakers!

Session Topics:

Session 3

Financing & Developing Large Scale PV Projects

14:30

Business Models for Rolling out Grid-Scale Storage in the Baltics

presentation

30 min.

Alexander Esser

Aurora Energy Research

Session Topics:
  • Revenue streams including frequency services and energy arbitrage
  • Investment scenarios across Lithuania, Latvia and Estonia

15:00

How to Successfully Secure Project Financing and Develop Utility-Scale PV projects

panel

45 min.

Solar PV financing has become increasingly important in the Baltics as more investors are looking to participate in the solar energy market. Several financing options are available, including financing products from commercial banks and new investment funds that specialize in renewable energy projects. However, attracting financing for large-scale solar projects requires careful planning and a comprehensive understanding of the risks involved. Understanding the key financing terms from banks and learning about recent M&A transactions can assist developers and investors in crafting successful financing proposals for solar projects.

moderator

Andrius Šimkus

Sorainen

Giedrius Rūškys

European Investment Bank (EIB)

Aistis Radavičius

Aura Power

Vytautas Žilys

Luminor Group

Arnoldas Gaudiesius

Swedbank

Session Topics:
  • Financing strategies from commercial banks to new up-and-coming investment funds
  • What makes a project attractive for financiers
  • Overview of recent M&A transactions
  • What are some of the financing terms from the banks
  • Are investors willing to commit to pure merchant projects?
  • Hedging short & long-term risks
     

15:45

Afternoon Networking Break

Whether you're looking to connect with professionals from a specific sector or want to build relationships across the entire solar PV value chain, our event offers a unique chance to engage with experts from across the industry.

Session Topics:

Session 4

Closing Keynote

16:30

Innovative Approaches for Achieving Carbon Neutrality in the Baltics

presentation

20 min.

Nerijus Virbickas

Green Genius

Session Topics:

16:50

Conference Wrap-Up

10 min.

Celina Gundlach

Solarplaza

Session Topics:

17:00

Networking Drinks

As you mingle and build your network, be sure to take a moment to enjoy a refreshing soft drink, glass of wine, or cold beer. There will be plenty of opportunities to connect with professionals from our global network, which includes countries such as Poland, Germany, Denmark, Sweden, Netherlands and many more!

Session Topics:

Need any help?

We got you. Send out an email to our team and we are here to help.

Celina Gundlach
Project Manager

For questions about the program and content of the event:

[email protected]
Rosita Valuckyte
Business Developer

For questions regarding partnership opportunities:

[email protected]
Audrey Wolff
Project Coordinator

For practical questions regarding our activities:

[email protected]